Please use this identifier to cite or link to this item:
|Title:||The dimensions of a non-conformal repeller and an average conformal repeller|
|Issue Date:||2020-06-22 13:44:32 (UTC+8)|
|Abstract:||In this paper, using thermodynamic formalism for the sub-additive potential, upper bounds for the Hausdorff dimension and the box dimension of non-conformal repellers are obtained as the sub-additive Bowen equation. The map f only needs to be C 1 , without additional conditions. We also prove that all the upper bounds for the Hausdorff dimension obtained in earlier papers coincide. This unifies their results. Furthermore we define an average conformal repeller and prove that the dimension of an average conformal repeller equals the unique root of the sub-additive Bowen equation.|
|Relation:||Transactions of the American Mathematical Society, Vol.362, No.2, pp.727-751|
|Appears in Collections:||[應用數學系] 期刊論文|
Files in This Item:
All items in 學術集成 are protected by copyright, with all rights reserved.